Carregant...
Carregant...

Vés al contingut (premeu Retorn)

Computing upper and lower bounds for the J-integral in two-dimensional linear elasticity

Autor
Xuan, Z.; Pares, N.; Peraire, J.
Tipus d'activitat
Article en revista
Revista
Computer methods in applied mechanics and engineering
Data de publicació
2006-01
Volum
195
Número
4-6
Pàgina inicial
430
Pàgina final
443
DOI
https://doi.org/10.1016/j.cma.2004.12.031 Obrir en finestra nova
Repositori
http://hdl.handle.net/2117/8497 Obrir en finestra nova
Resum
We present an a posteriori method for computing rigorous upper and lower bounds for the J-integral in two-dimensional linear elasticity. The J-integral, which is typically expressed as a contour integral, is recast as a quadratic continuous functional of the displacement involving only area integration. By expanding the quadratic output about an approximate finite element solution, the output is expressed as a known computable quantity plus linear and quadratic functionals of the solution error....
Citació
Xuan, Z.; Pares, N.; Peraire, J. Computing upper and lower bounds for the J-integral in two-dimensional linear elasticity. "Computer methods in applied mechanics and engineering", Gener 2006, vol. 195, núm. 4-6, p. 430-443.
Paraules clau
J-integral, Two-dimensional linear elasticity
Grup de recerca
LACÀN - Mètodes Numèrics en Ciències Aplicades i Enginyeria

Participants

Arxius